# SDR WRLA20091101281

- Difficulty date: November 1, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Aircraft time: 54,638 hours, 9,536 cycles
- Engine: Pwa PW4462
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: AGA71708
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - STIFFENER, STA 1841, RBL 38 LWR SIDE WEB OF FLOORBEAM, AFT CARGO COMPARTMENT L=0.5 INCH.  REPLACED WITH NEW STIFFENER IAW MD11 SRM 51-33-01 FIG 2 REV 41.
